# SDR GTIA010118

- Difficulty date: April 10, 2001
- Submitted: May 15, 2001
- Operation: Air carrier
- Aircraft: N803NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48087
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - FOUND TAIL EMERGENCY EXIT PATHWAY, 2 AFT WALL EMERGENCY LIGHTS NOT ILLUMINATING.  REPAIRED BROKEN WIRES IAW MD-80 MM 33-50.  SYSTEM OPS CHECK GOOD.  NO DEFECTS NOTED AT THIS TIME.  (M)
